Skip to main content

Research Repository

See what's under the surface

Advanced Search

Higher-order Maass forms

Bruggeman, Roelof; Diamantis, Nikolaos

Authors

Roelof Bruggeman

Nikolaos Diamantis pmznd@maths.nottingham.ac.uk



Journal Article Type Article
Journal Algebra and Number Theory
Print ISSN 1937-0652
Electronic ISSN 1937-0652
Publisher Mathematical Sciences Publishers
Peer Reviewed Peer Reviewed
Volume 6
Issue 7
APA6 Citation Bruggeman, R., & Diamantis, N. Higher-order Maass forms. Algebra and Number Theory, 6(7), doi:10.2140/ant.2012.6.1409
DOI https://doi.org/10.2140/ant.2012.6.1409
Publisher URL http://msp.org/ant/2012/6-7/p05.xhtml
Copyright Statement Copyright information regarding this work can be found at the following address: http://eprints.nottingh.../end_user_agreement.pdf

Files

BD1.pdf (389 Kb)
PDF

Copyright Statement
Copyright information regarding this work can be found at the following address: http://eprints.nottingham.ac.uk/end_user_agreement.pdf





You might also like



Downloadable Citations

;